CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A Survey of the Representations of Rational Ruled Surfaces* 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 21
Authors:  Yuan Chun-Ming;  Perez-Diaz, Sonia;  Shen Li-Yong
Favorite  |  View/Download:28/0  |  Submit date:2021/04/26
Birational transformation  characterization  implicitization  parametrization  rational ruled surface  reparametrization  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Quadro-quadric special birational transformations from projective spaces to smooth complete intersections 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2016, 卷号: 27, 期号: 1, 页码: 22
Authors:  Li, Qifeng
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Birational transformations  QEL-manifolds  complete intersections